# SDR DALA2015090805462

- Difficulty date: August 30, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 989
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS A LIGHTNING STRIKE ON FWD, UPPER CORNER WINDOW BELT RT SIDE BS 989. LIGHTNING STRIKE WAS ATTENDED WITH  SRM 53-05, FIG 111.
